# SDR HEEA083607

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,625 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: 206362002101
- Condition: Damaged
- Location: Fuel Storage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP AND ADAPTER ASSY HANDLE WILL NOT STAY LOCKED, WORN. SENT TO SHOP FOR REPAIR.
